| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Rafael Jakimczuk
      On the kernel function
      International Mathematical Forum, Vol. 12, 2017, no. 14, 693-703
      https://doi.org/10.12988/imf.2017.7650

Copyright © 2017 Rafael Jakimczuk. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines